Archived

This topic is now archived and is closed to further replies.

Still On Accutane Why Is My Skin Starting To Get Oilier Again? Oily

6 posts in this topic

ive been on accutane for about a month now my face got a bit dryer but now its starting to get oilier again...? is this normal? im male weigh 58kg and im on 60mg a day

Share this post


Link to post
Share on other sites

yes but my skin got dryer and is now getting oilier again... does this happen?

Your skin started to get dryer and now it´s getting oily , this means that Accutane has made your oil glands to start produce more oil becuase of the dryness from the start. Accutane will soon make your oil glands start to produce less oil becuase more of the Accutane is getting in your system. Don´t worry you will se dryness soon enough.


Accutane empire


Share this post


Link to post
Share on other sites

Same happened to me, I literally looked like you threw water on me, should go away, my face use to be reeeal oily, now its to dry :P

Share this post


Link to post
Share on other sites

Seems strange to me that you dried out and then started to get oily again. Are you experiencing more breaking out with the oiliness or just more oil? Did you contact your doctor about it?

Share this post


Link to post
Share on other sites